Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   TANAFFOS   FALL 2008 , Volume 7 , Number 4; Page(s) 69 To 71.
 
Paper: 

PHOTO QUIZ: PULMONARY NODULAR LESIONS IN A HEART TRANSPLANT RECIPIENT

 
 
Author(s):  MARJANI M., TABARSI P., BAGHAEI PARVANEH, ZARGHAM AHMADI H., SHARIF KASHANI B., SHAMAEI M., MANSOURI S.D.*
 
* NRITLD, SHAHEED BAHONAR AVE, DARABAD, TEHRAN 19569, IRAN
 
Abstract: 
A diabetic 51-year-old man, recipient of a heart transplant due to cardio-myopathy was referred to our center. HCV, HIV, HBV, toxoplasma serology and PPD test were negative and CMV and EBV IgG were positive before transplantation. His immunosuppressive regimen consisted of prednisolone, cyclosporine and azathioprine; the last was changed to cellcept on the 4th day. The patient was febrile for 2 days after transplantation. He was treated empirically with vancomycin, piperacillin- tazobactam and ciprofloxacin and received prophylactic ganciclovir and co-trimoxazole. An episode of acute renal failure with increased BUN and creatinine occurred. Renal replacement therapy was initiated from the 2ndday till the 6th day after transplantation. Coagulase negative Staphylococcus aureus was isolated from chest tube secretions (107 colony count). On the 7th day, due to bloody left pleural effusion a chest tube was inserted until the 16th day after transplantation. He received vancomycin and piperacillin- tazobactam when multiple nodular lesions were seen on the lung CT-Scan (Figure 1)….
 
Keyword(s): 
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 66
 
Latest on Blog
Enter SID Blog